Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.156.51.193
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 49 (2016)

Parutions < série 4, 49

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 49, fascicule 3 (2016)

Vincent Humilière, Rémi Leclercq, Sobhan Seyfaddini
Reduction of symplectic homeomorphisms
Annales scientifiques de l'ENS 49, fascicule 3 (2016), 633-668

Télécharger cet article : Fichier PDF

Résumé :
Réduction des homéomorphismes symplectiques
Nous avons démontré dans [32], qu'un homéomorphisme symplectique qui laisse invariante une sous-variété coïsotrope C, préserve également son feuilletage caractéristique. Il induit donc un homéomorphisme sur la réduction symplectique de C. Dans cet article, nous démontrons que l'homéomorphisme ainsi obtenu exhibe certaines propriétés symplectiques. En particulier, dans le cas où la variété symplectique ambiante est un tore et la sous-variété coïsotrope est un sous-tore standard, nous démontrons que l'homéomorphisme réduit préserve les invariants spectraux et donc aussi la capacité spectrale. Pour démontrer notre résultat principal, nous construisons, à l'aide de l'homologie de Floer lagrangienne, une nouvelle famille d'invariants spectraux qui satisfont un nouveau type d'inégalité triangulaire.

Mots-clefs : Variétés symplectiques, réduction symplectique, topologie symplectique C^0, invariants spectraux.

Abstract:
In [32], we proved that symplectic homeomorphisms preserving a coisotropic submanifold C, preserve its characteristic foliation as well. As a consequence, such symplectic homeomorphisms descend to the reduction of the coisotropic C. In this article we show that these reduced homeomorphisms continue to exhibit certain symplectic properties. In particular, in the specific setting where the symplectic manifold is a torus and the coisotropic is a standard subtorus, we prove that the reduced homeomorphism preserves spectral invariants and hence the spectral capacity. To prove our main result, we use Lagrangian Floer theory to construct a new class of spectral invariants which satisfy a non-standard triangle inequality.

Keywords: Symplectic manifolds, symplectic reduction, C^0–symplectic topology, spectral invariants.

Class. math. : 53D40; 37J05.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Abbondandolo, Alberto and Schwarz, Matthias
Floer homology of cotangent bundles and the loop product
Geom. Topol. 14 (2010) 1569–1722
Math Reviews MR2679580 (2011k:53126)
2
Albers, Peter
A Lagrangian Piunikhin-Salamon-Schwarz morphism and two comparison homomorphisms in Floer homology
Int. Math. Res. Not. 2008 (2008) Art. ID rnm134, 56
Math Reviews MR2424172 (2009e:53106)
3
Auroux, Denis
A beginner's introduction to Fukaya categories
in Contact and symplectic topology
Bolyai Soc. Math. Stud. 26 (2014) 85–136
4
Barraud, Jean-François and Cornea, Octav
Homotopic dynamics in symplectic topology
in Morse theoretic methods in nonlinear analysis and in symplectic topology
NATO Sci. Ser. II Math. Phys. Chem. 217 (2006) 109–148
Math Reviews MR2276950 (2007j:53110)
5
Barraud, Jean-François and Cornea, Octav
Lagrangian intersections and the Serre spectral sequence
Ann. of Math. 166 (2007) 657–722
Math Reviews MR2373371 (2008j:53149)
6
Borman, Matthew Strom and McLean, Mark
Bounding Lagrangian widths via geodesic paths
ArXiv:1307.1425 (2013)
7
Buhovsky, Lev
The 2/3-convergence rate for the Poisson bracket
Geom. Funct. Anal. 19 (2010) 1620–1649
Math Reviews MR2594616 (2011b:53205)
8
9
Buhovsky, Lev and Seyfaddini, Sobhan
Uniqueness of generating Hamiltonians for topological Hamiltonian flows
J. Symplectic Geom. 11 (2013) 37–52
10
Buhovsky, Lev and Entov, Michael and Polterovich, Leonid
Poisson brackets and symplectic invariants
ArXiv:1103.3198 (2011)
11
Cardin, Franco and Viterbo, Claude
Commuting Hamiltonians and Hamilton–Jacobi multi-time equations
Duke Math. J. 144 (2008) 235–284
Math Reviews MR2437680 (2010a:37107)
12
Charette, François
A geometric refinement of a theorem of Chekanov
J. Symplectic Geom. 10 (2012) 475–491
Math Reviews MR2983439
13
Eliashberg, Y. and Mishachev, N.
Introduction to the h-principle
Amer. Math. Soc., 2002
Math Reviews MR1909245 (2003g:53164)
14
Entov, Michael and Polterovich, Leonid
Calabi quasimorphism and quantum homology
Int. Math. Res. Not. 2003 (2003) 1635–1676
Math Reviews MR1979584 (2004e:53131)
15
Entov, Michael and Polterovich, Leonid
C^0–rigidity of Poisson brackets
in Symplectic topology and measure preserving dynamical systems
Contemp. Math. 512 (2010) 25–32
Math Reviews MR2605312 (2011k:53118)
16
Entov, Michael and Polterovich, Leonid and Rosen, Daniel
Poisson brackets, quasi-states and symplectic integrators
Discrete Contin. Dyn. Syst. 28 (2010) 1455–1468
Math Reviews MR2679719
17
Entov, Michael and Polterovich, Leonid
Rigid subsets of symplectic manifolds
Compos. Math. 145 (2009) 773–826
Math Reviews MR2507748 (2011a:53174)
18
Floer, Andreas
The unregularized gradient flow of the symplectic action
Comm. Pure Appl. Math. 41 (1988) 775–813
19
Frauenfelder, Urs and Schlenk, Felix
Hamiltonian dynamics on convex symplectic manifolds
Israel J. Math. 159 (2007) 1–56
Math Reviews MR2342472 (2008g:53106)
20
Frauenfelder, Urs and Ginzburg, Viktor L. and Schlenk, Felix
Energy capacity inequalities via an action selector
in Geometry, spectral theory, groups, and dynamics
Contemp. Math. 387 (2005) 129–152
Math Reviews MR2179791 (2006h:53091)
21
Ginzburg, Viktor L.
Coisotropic intersections
Duke Math. J. 140 (2007) 111–163
Math Reviews MR2355069 (2009h:53200)
22
Ginzburg, Viktor L.
The Conley conjecture
Ann. of Math. 172 (2010) 1127–1180
Math Reviews MR2680488 (2011h:53127)
23
Gotay, Mark J.
On coisotropic imbeddings of presymplectic manifolds
Proc. Amer. Math. Soc. 84 (1982) 111–114
Math Reviews MR633290 (83j:53028)
24
Gromov, Mikhael
Partial differential relations
Springer, 1986
Math Reviews MR864505 (90a:58201)
25
Hofer, Helmut
On the topological properties of symplectic maps
Proc. Roy. Soc. Edinburgh Sect. A 115 (1990) 25–38
Math Reviews MR1059642 (91h:58042)
26
Hofer, Helmut and Zehnder, Eduard
Symplectic invariants and Hamiltonian dynamics
Birkhäuser, 1994
Math Reviews MR1306732 (96g:58001)
27
Humilière, Vincent
Continuité en topologie symplectique
Thèse, Ecole Polytechnique (2008)
28
Hu, Shengda and Lalonde, François and Leclercq, Rémi
Homological Lagrangian monodromy
Geom. Topol. 15 (2011) 1617–1650
Math Reviews MR2851073 (2012i:53086)
29
Humilière, Vincent
Hamiltonian pseudo-representations
Comment. Math. Helv. 84 (2009) 571–585
Math Reviews MR2507254 (2010i:53161)
30
Humilière, Vincent
On some completions of the space of Hamiltonian maps
Bull. Soc. Math. France 136 (2008) 373–404
Math Reviews MR2415347 (2009g:53132)
31
Humilière, Vincent and Leclercq, Rémi and Seyfaddini, Sobhan
New energy-capacity-type inequalities and uniqueness of continuous Hamiltonians
Comment. Math. Helv. (to appear (arXiv:1209.2134))
32
Humilière, Vincent and Leclercq, Rémi and Seyfaddini, Sobhan
Coisotropic rigidity and C^0-symplectic geometry
Duke Math. J. 164 (2015) 767–799
Math Reviews MR3322310
33
Katić, Jelena and Milinković, Darko
Piunikhin-Salamon-Schwarz isomorphisms for Lagrangian intersections
Differential Geom. Appl. 22 (2005) 215–227
Math Reviews MR2122744 (2006a:53101)
34
Libermann, Paulette and Marle, Charles-Michel
Symplectic geometry and analytical mechanics
D. Reidel Publishing Co., 1987
Math Reviews MR882548 (88c:58016)
35
Lalonde, François and Polterovich, Leonid
Symplectic diffeomorphisms as isometries of Hofer's norm
Topology 36 (1997) 711–727
Math Reviews MR1422431 (97g:58021)
36
Lanzat, Sergei
Hamiltonian Floer homology for compact convex symplectic manifolds
ArXiv e-prints (2013)
37
Laudenbach, François and Sikorav, Jean-Claude
Hamiltonian disjunction and limits of Lagrangian submanifolds
Int. Math. Res. Not. 1994 (1994) 161–168
Math Reviews MR1266111 (95c:58074)
38
Leclercq, Rémi
Spectral invariants in Lagrangian Floer theory
J. Mod. Dyn. 2 (2008) 249–286
Math Reviews MR2383268 (2010h:57041)
39
Leclercq, Rémi
The Seidel morphism of Cartesian products
Algebr. Geom. Topol. 9 (2009) 1951–1969
Math Reviews MR2550462 (2011d:57064)
40
Leclercq, Rémi and Zapolsky, Frol
Spectral invariants for monotone Lagrangian submanifolds
((in preparation))
41
Lisi, Samuel and Rieser, Antonio
Coisotropic Hofer–Zehnder capacities
((in preparation))
42
McDuff, Dusa and Salamon, Dietmar
J–holomorphic curves and symplectic topology
Amer. Math. Soc., 2004
Math Reviews MR2045629 (2004m:53154)
43
Milinković, Darko
On equivalence of two constructions of invariants of Lagrangian submanifolds
Pacific J. of Math. 195 (2000) 371–415
44
Milinković, Darko
Geodesics on the space of Lagrangian submanifolds in cotangent bundles
Proc. Amer. Math. Soc. 129 (2001) 1843–1851
Math Reviews MR1814118 (2001m:53163)
45
Monzner, Alexandra and Vichery, Nicolas and Zapolsky, Frol
Partial quasimorphisms and quasistates on cotangent bundles, and symplectic homogenization
J. Mod. Dyn. 6 (2012) 205–249
46
Oh, Yong-Geun and Müller, Stefan
The group of Hamiltonian homeomorphisms and C^0–symplectic topology
J. Symplectic Geom. 5 (2007) 167–219
Math Reviews MR2377251 (2009k:53227)
47
Oh, Yong-Geun
Locality of continuous Hamiltonian flows and Lagrangian intersections with the conormal of open subsets
J. Gökova Geom. Topol. GGT 1 (2007) 1–32
Math Reviews MR2386533 (2009b:53146)
48
Oh, Yong-Geun
Floer cohomology for Lagrangian intersections discs and pseudo-holomorphic discs I, II
Comm. Pure Appl. Math 46 (1993) 949–994, 995–1012
49
Oh, Yong-Geun
Symplectic topology as the geometry of action functional. I. Relative Floer theory on the cotangent bundle
J. Differential Geom. 46 (1997) 499–577
Math Reviews MR1484890 (99a:58032)
50
Oh, Yong-Geun
Lectures on Floer theory and spectral invariants of Hamiltonian flows
in Morse theoretic methods in nonlinear analysis and in symplectic topology
NATO Sci. Ser. II Math. Phys. Chem. 217 (2006) 321–416
51
Oh, Yong-Geun
Construction of spectral invariants of Hamiltonian paths on closed symplectic manifolds
in The breadth of symplectic and Poisson geometry
Progr. Math. 232 (2005) 525–570
52
Oh, Yong-Geun
Geometry of generating functions and Lagrangian spectral invariants
ArXiv:1206.4788 (2012)
53
Opshtein, Emmanuel
C^0–rigidity of characteristics in symplectic geometry
Ann. Sci. Éc. Norm. Supér. 42 (2009) 857–864
Math Reviews MR2571960 (2011b:53207)
54
Ostrover, Yaron
A comparison of Hofer's metrics on Hamiltonian diffeomorphisms and Lagrangian submanifolds
Commun. Contemp. Math. 5 (2003) 803–811
Math Reviews MR2017719 (2004i:53123)
55
Piunikhin, Sergey and Salamon, Dietmar and Schwarz, Matthias
Symplectic Floer-Donaldson theory and quantum cohomology
in Contact and symplectic geometry (Cambridge, 1994)
Publ. Newton Inst. 8 (1996) 171–200
Math Reviews MR1432464 (97m:57053)
56
Sabloff, Joshua M. and Traynor, Lisa
Obstructions to the existence and squeezing of Lagrangian cobordisms
J. Topol. Anal. 2 (2010) 203–232
Math Reviews MR2652907 (2011g:53185)
57
Théret, David
A Lagrangian camel
Comment. Math. Helv. 74 (1999) 591–614
Math Reviews MR1730659 (2000j:53107)
58
Schwarz, Matthias
On the action spectrum for closed symplectically aspherical manifolds
Pacific J. Math. 193 (2000) 419–461
Math Reviews MR1755825 (2001c:53113)
59
Seyfaddini, Sobhan
Descent and C^0–rigidity of spectral invariants on monotone symplectic manifolds
ArXiv:1207.2228 (2012)
60
Seyfaddini, Sobhan
C^0–limits of Hamiltonian paths and the Oh–Schwarz spectral invariants
Int. Math. Res. Not. (to appear)
61
Usher, Michael
The sharp energy-capacity inequality
Commun. Contemp. Math. 12 (2010) 457–473
Math Reviews MR2661273 (2011h:53122)
62
Viterbo, Claude
Symplectic topology as the geometry of generating functions
Math. Annalen 292 (1992) 685-710
63
Viterbo, Claude
On the uniqueness of generating Hamiltonian for continuous limits of Hamiltonians flows
Int. Math. Res. Not. 2006 (2006) Art. ID 34028, 9
Math Reviews MR2233715 (2007h:37081a)
64
Viterbo, Claude
Symplectic Homogenization
ArXiv:0801.0206 (2008)
65
Weinstein, Alan
Symplectic geometry
Bull. Amer. Math. Soc. (N.S.) 5 (1981) 1–13
Math Reviews MR614310 (83a:58044)
66
Zapolsky, Frol
On the Hofer geometry for weakly exact Lagrangian submanifolds
J. Symplectic Geom. 11 (2013) 475–488
Math Reviews MR3100802